# SDR SWIA202266690

- Difficulty date: September 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 7,784 hours, 6,349 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERNAL FUSELAGE SKIN BETWEEN FS 349.00 - 364.00, STGR 22R - 23R     (C-CHECK RO 10/29/2022)     / COMPLIED WITH ALL STEPS OF REO 690-53-21-1551 REV -- DATED 2022-10-11 DISPOSITION FOR BLENDED CHAFE DAMAGE TO FUSELAGE LOWER SKIN BETWEEN FS349.00 AND STR 22R- STR 23R ALL AREAS ARE WITHIN LIMITS.
